# SDR SWAA2022031083005

- Difficulty date: July 16, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 70,914 hours, 41,553 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241BF TOP SURFACE HAS LAYERS OF FIBERGLASS PULLED UP. / REPLACED FLOORBOARD BY FABRICATING NEW BOARD I/A/W SRM 53-00-50-2R-0 REV 68; DWG# 144A5810 ID:0037 REV:-; BAC 5085 8; 4; 2; 2 REV:E. FLOORBOARD 241BF
